3 doctors weighed in:

Can taking multimineral supplement cause easy bruising?

3 doctors weighed in
Dr. Pamela Pappas
Psychiatry
1 doctor agrees

In brief: It depends

It depends on what's in the supplement you're taking.
As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see.

In brief: It depends

It depends on what's in the supplement you're taking.
As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. F. Thomas Kaplan
Surgery - Hand Surgery

In brief: Yes

There are several vitamins and herbal supplements which can lead to increased bleeding including vitamin e, echinacea, ginko, and ginseng.

In brief: Yes

There are several vitamins and herbal supplements which can lead to increased bleeding including vitamin e, echinacea, ginko, and ginseng.
Dr. F. Thomas Kaplan
Dr. F. Thomas Kaplan
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors